Alert archive / Indiana / Heat Advisories in 2012
Heat Advisory 8, NWS Indianapolis, IN
NWS Indianapolis, IN issued this heat advisory at Jul 22, 2012, 3:32 PM EDT for 4 counties in Indiana. It took effect at Jul 23, 2012, 1:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2012, 3:32 PM EDT (19:32 UTC)
- In effect from
- Jul 23, 2012, 1:00 PM EDT
- Expired
- Jul 23, 2012, 8:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
Counties Daviess County, IN, Knox County, IN, Sullivan County, IN, Vigo County, IN
The radar
The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1816 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
535 WWUS73 KIND 221932 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 332 PM EDT SUN JUL 22 2012 ...HOT TEMPERATURES RETURN... .HIGH PRESSURE WILL PROVIDE ANOTHER HOT AND HUMID DAY ACROSS THE AREA. INZ051-060-067-068-230345- /O.NEW.KIND.HT.Y.0008.120723T1700Z-120724T0000Z/ VIGO-SULLIVAN-KNOX-DAVIESS- INCLUDING THE CITIES OF...TERRE HAUTE...VINCENNES 332 PM EDT SUN JUL 22 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT MONDAY. * TEMPERATURE...HIGH TEMPERATURE AROUND 100 DEGREES. HEAT INDICES AROUND 105. * IMPACTS...ENHANCED LIKELIHOOD OF HEAT ILLNESS WITH PROLONGED OUTDOOR EXPOSURE. RESIDENTS WITHOUT ACCESS TO AIR CONDITIONING ARE ESPECIALLY AT RISK. OTHER VULNERABLE POPULATIONS INCLUDE THE ELDERLY... YOUNG CHILDREN...AND ALSO PETS. PEOPLE AND PETS SHOULD NOT BE LEFT IN VEHICLES. BEAT THE HEAT...CHECK THE BACKSEAT PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ 50
4 follow-up statements
905 WWUS73 KIND 230140 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 940 PM EDT SUN JUL 22 2012 ...HOT TEMPERATURES RETURN... .HIGH PRESSURE WILL PROVIDE ANOTHER HOT AND HUMID DAY ACROSS THE AREA. INZ051-060-067-068-230945- /O.CON.KIND.HT.Y.0008.120723T1700Z-120724T0000Z/ VIGO-SULLIVAN-KNOX-DAVIESS- INCLUDING THE CITIES OF...TERRE HAUTE...VINCENNES 940 PM EDT SUN JUL 22 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT MONDAY... * TEMPERATURE...HIGH TEMPERATURE AROUND 100 DEGREES. HEAT INDICES AROUND 105. * IMPACTS...ENHANCED LIKELIHOOD OF HEAT ILLNESS WITH PROLONGED OUTDOOR EXPOSURE. RESIDENTS WITHOUT ACCESS TO AIR CONDITIONING ARE ESPECIALLY AT RISK. OTHER VULNERABLE POPULATIONS INCLUDE THE ELDERLY... YOUNG CHILDREN...AND ALSO PETS. PEOPLE AND PETS SHOULD NOT BE LEFT IN VEHICLES. BEAT THE HEAT...CHECK THE BACKSEAT PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ JH
778 WWUS73 KIND 230743 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 343 AM EDT MON JUL 23 2012 ...HOT TEMPERATURES RETURN... .HIGH PRESSURE WILL PROVIDE ANOTHER HOT AND HUMID DAY ACROSS THE AREA. INZ051-060-067-068-231545- /O.CON.KIND.HT.Y.0008.120723T1700Z-120724T0000Z/ VIGO-SULLIVAN-KNOX-DAVIESS- INCLUDING THE CITIES OF...TERRE HAUTE...VINCENNES 343 AM EDT MON JUL 23 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. * IMPACTS...ENHANCED LIKELIHOOD OF HEAT ILLNESS WITH PROLONGED OUTDOOR EXPOSURE. RESIDENTS WITHOUT ACCESS TO AIR CONDITIONING ARE ESPECIALLY AT RISK. OTHER VULNERABLE POPULATIONS INCLUDE THE ELDERLY... YOUNG CHILDREN...AND ALSO PETS. PEOPLE AND PETS SHOULD NOT BE LEFT IN VEHICLES. BEAT THE HEAT...CHECK THE BACKSEAT PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
260 WWUS73 KIND 231531 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1131 AM EDT MON JUL 23 2012 ...HOT TEMPERATURES RETURN... .HIGH PRESSURE WILL PROVIDE ANOTHER HOT AND HUMID DAY ACROSS THE AREA. INZ051-060-067-068-232345- /O.CON.KIND.HT.Y.0008.120723T1700Z-120724T0000Z/ VIGO-SULLIVAN-KNOX-DAVIESS- INCLUDING THE CITIES OF...TERRE HAUTE...VINCENNES 1131 AM EDT MON JUL 23 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * TEMPERATURES...HIGH TEMPERATURES AROUND 100 DEGREES WITH HEAT INDICES AROUND 105. * IMPACTS...ENHANCED LIKELIHOOD OF HEAT ILLNESS WITH PROLONGED OUTDOOR EXPOSURE. RESIDENTS WITHOUT ACCESS TO AIR CONDITIONING ARE ESPECIALLY AT RISK. OTHER VULNERABLE POPULATIONS INCLUDE THE ELDERLY... YOUNG CHILDREN...AND ALSO PETS. PEOPLE AND PETS SHOULD NOT BE LEFT IN VEHICLES. BEAT THE HEAT...CHECK THE BACKSEAT PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ 50
211 WWUS73 KIND 231921 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 321 PM EDT MON JUL 23 2012 .HIGH PRESSURE WILL KEEP HOT AND HUMID CONDITIONS ACROSS THE AREA. INZ051-060-067-068-240000- /O.CON.KIND.HT.Y.0008.000000T0000Z-120724T0000Z/ VIGO-SULLIVAN-KNOX-DAVIESS- INCLUDING THE CITIES OF...TERRE HAUTE...VINCENNES 321 PM EDT MON JUL 23 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * TEMPERATURES...HIGH TEMPERATURES AROUND 100 DEGREES WITH HEAT INDICES AROUND 105. * IMPACTS...ENHANCED LIKELIHOOD OF HEAT ILLNESS WITH PROLONGED OUTDOOR EXPOSURE. RESIDENTS WITHOUT ACCESS TO AIR CONDITIONING ARE ESPECIALLY AT RISK. OTHER VULNERABLE POPULATIONS INCLUDE THE ELDERLY... YOUNG CHILDREN...AND ALSO PETS. PEOPLE AND PETS SHOULD NOT BE LEFT IN VEHICLES. BEAT THE HEAT...CHECK THE BACKSEAT PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ 50
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Jul 22, 3:11 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 22, 3:11 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 311 PM EDT SUN JUL 22 2012 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 311 PM EDT SUN JUL 22 2012 A FRONT WILL SLOWLY SINK INTO THE FORECAST AREA MONDAY NIGHT INTO TUESDAY...AND THEN WILL HANG AROUND THROUGH MUCH OF THE WEEK. OTHER FRONTS WILL THEN MOVE INTO THE AREA FOR THE WEEKEND. THESE FRONTS WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR MUCH OF THE NEXT 7 DAYS. HOT TEMPERATURES WILL GIVE WAY TO SEASONABLE VALUES BY NEXT WEEKEND AS THE UPPER RIDGE GIVES WAY TO NORTHWEST FLOW ALOFT. && .NEAR TERM /TONIGHT/... ISSUED AT 311 PM EDT SUN JUL 22 2012 FOR MUCH OF THE NIGHT FORCING WILL REMAIN WELL NORTHWEST OF THE FORECAST AREA. AS CONVECTION FROM THIS FORCING MOVES TOWARD CENTRAL INDIANA AROUND THE PERIPHERY OF THE UPPER RIDGE...IT WILL WEAKEN AS IT ENCOUNTERS AN UNFAVORABLE ENVIRONMENT. HOWEVER THE CLOUDS FROM THE DYING CONVECTION WILL CONTINUE TO MOVE ACROSS CENTRAL INDIANA. LATER TONIGHT ISENTROPIC LIFT INCREASES ACROSS OUR AREA...BUT THERE IS LITTLE OTHER SUPPORT FOR PRECIPITATION. THUS JUST EXPECT CLOUDS FROM THIS LIFT. EXPECT PARTLY CLOUDY TO PERHAPS OCCASIONALLY MOSTLY CLOUDY SKIES TONIGHT...WITH THE MOST CLOUDS ACROSS THE NORTHEAST HALF OF THE AREA. THIS SHOULD HELP KEEP TEMPERATURES IN THE LOWER 70S FOR LOWS WHICH IS NEAR OR A LITTLE ABOVE MOS. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ISSUED AT 311 PM EDT SUN JUL 22 2012 FOCUS IS ON TEMPERATURES EARLY BUT OTHERWISE ON CHANCES FOR RAIN. MODELS ARE IN DECENT AGREEMENT WITH THE OVERALL PICTURE. GFS/MAV CONTINUE TO HAVE ISSUES THOUGH WITH BOUNDARY LAYER CONDITIONS SO WILL RELY MORE ON ECMWF/NAM AS NEEDED. CLOUDS FROM THE OVERNIGHT WEAK LIFT AND DYING CONVECTION WILL BE AROUND DURING THE MORNING MONDAY...BUT THESE SHOULD MIX OUT DURING THE AFTERNOON. THE CLOUDS SHOULD HELP KEEP TEMPERATURES FROM GETTING TO THEIR FULL POTENTIAL...MAINLY ACROSS THE NORTHERN FORECAST AREA. WITH 850MB TEMPERATURES APPROACHING 24C ACROSS THE WEST...READINGS COULD REACH 100 DEGREES ACROSS SEVERAL AREAS IF FULL SUN WERE SEEN. THE CLOUDS SHOULD HELP KEEP READINGS IN THE 90S MOST AREAS THOUGH. THE EXCEPTION WILL BE THE FAR SOUTHWEST WHERE 100 DEGREES IS POSSIBLE. GIVEN THE EXPECTED DEWPOINTS HEAT INDICES COULD EXCEED 105. THUS WILL ISSUE A HEAT ADVISORY FOR THE FAR SOUTHWEST MONDAY AFTERNOON. CANNOT RULE OUT AN ISOLATED THUNDERSTORM DURING MONDAY AFTERNOON...BUT WARM TEMPERATURES ALOFT SHOULD KEEP ENOUGH OF THE AREA DRY TO CONTINUE WITH A DRY FORECAST. THE FRONT WILL MOVE INTO THE NORTHEASTERN FORECAST AREA MONDAY NIGHT...SO CONTINUED WITH LOW POPS THERE AND DRY SOUTHWEST. FOR TUESDAY THROUGH WEDNESDAY THE FRONT WILL PROVIDE CHANCE POPS MOST AREAS. POTENTIAL EXISTS FOR AREAS OF THUNDERSTORMS /MCS/ TO MOVE ALONG THE FRONT DURING THIS TIME FRAME...BUT UNCERTAINTY IN TIMING AND LOCATION PRECLUDES ANYTHING HIGHER THAN CHANCE POPS. THE BEST CHANCES FOR RAIN WILL BE ACROSS THE NORTHEAST FORECAST AREA...FARTHEST FROM THE UPPER RIDGE. TEMPERATURES ARE MORE UNCERTAIN TUESDAY AND WEDNESDAY GIVEN THE UNCERTAINTIES IN CLOUD COVER AND CONVECTION. FOR NOW HAVE WENT LOWER 90S NORTHEAST TO NEAR 100 SOUTHWEST FOR HIGHS. IF THE WARMER TEMPERATURES PAN OUT...ADDITIONAL HEAT ADVISORIES MAY BE NEEDED IN THE SOUTHWEST. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 238 PM EDT SUN JUL 22 2012 BOTH THE GEM AND THE ECMWF INDICATE A GRADUAL AND VERY DIFFERENT PATTERN CHANGE COMING TOWARD THE END OF NEXT WEEK. DOMINANT RIDGE OVER THE CENTRAL PLAINS/MID MS VALLEY IS EXPECTED TO BREAK DOWN ALLOWING A MID/UPPER LEVEL TROUGH TO MOVE SEWD OUT OF SASKATCHEWAN INTO THE UPPER GREAT LAKES BY FRIDAY MORNING. THIS TROUGH WILL GRADUALLY WEAKEN ACROSS THE GREAT LAKES...BUT ALLOW A COLD FRONT /STRONGER THAN HAS BEEN SEEN IN A WHILE/ TO MOVE THROUGH CENTRAL INDIANA. THUS...THE WARMEST DAY LOOKS TO BE THURSDAY WITH TEMPERATURES IN THE LOW TO MID 90S COOLING TO THE MID...MAYBE LOW...80S BY SUNDAY. GREATEST CHANCE FOR RAIN/THUNDERSTORMS LOOKS TO BE THURSDAY AND THURSDAY NIGHT WITH THE COLD FRONT. && .AVIATION /DISCUSSION FOR 1800Z TAFS/... ISSUED AT 234 PM EDT SUN JUL 22 2012 HIGH PRESSURE IS IN CONTROL ACROSS THE REGION GIVING WAY TO VFR CONDITIONS. AREA OF MID LEVEL CLOUDS ARE MOVING SSEWD ACROSS NRN IL/NWRN IN AT THIS TIME WHICH IS EXPECTED TO MOV THROUGH BRIEFLY THIS LATE AFTERNOON AND EVENING...BUT VFR RULES WILL STILL PREVAIL. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 1 PM TO 8 PM EDT MONDAY FOR INZ051-060-067-068. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....MCCARTHY AVIATION...MCCARTHY
Hazardous weather outlook, Jul 22, 5:36 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 536 AM EDT SUN JUL 22 2012 INZ021-028>031-035>049-051>057-060>065-067>072-230945- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 536 AM EDT SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: HEAT INDICES WILL APPROACH 100 DEGREES IN SOME LOCATIONS THIS AFTERNOON. HAZARDS: HEAT. TIMING: THIS AFTERNOON. DISCUSSION: HIGH PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE AREA. TEMPERATURES WILL RISE INTO THE 90S ACROSS THE AREA...WITH HEAT INDICES APPROACHING 100 IN SOME AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: HOT TEMPERATURES WILL CONTINUE MONDAY AND TUESDAY AND THEN PERSIST THROUGH THE WEEK. HEAT INDEX VALUES WILL BE NEAR OR ABOVE 100 DEGREES AT MANY LOCATIONS DURING THE AFTERNOON HOURS...WITH HEAT INDICES APPROACHING 105 POSSIBLE MONDAY AND TUESDAY IN SOME LOCATIONS. ADDITIONALLY...THUNDERSTORMS WILL BE POSSIBLE AT TIMES MONDAY NIGHT THROUGH SATURDAY. THE POSSIBILITY WILL EXIST FOR ONE OR MORE ROUNDS OF STRONG TO SEVERE STORMS DURING THE COMING WEEK. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: HOT AIR WILL RETURN TO THE AREA AS HIGH PRESSURE SLIDES OFF TO THE EAST. A FRONT WILL TRY TO MOVE INTO AND THEN MEANDER ACROSS THE AREA DURING MUCH OF NEXT WEEK...KEEPING THE THREAT FOR THUNDERSTORMS AROUND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.